Alert archive / California / Flash Flood Warnings in 2022
Flash Flood Warning 331, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Oct 15, 2022, 4:12 PM PDT for Riverside County, San Bernardino County, California. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 15, 2022, 4:12 PM PDT (23:12 UTC)
- Expired
- Oct 15, 2022, 9:15 PM PDT
- In force
- 5 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
The radar
The Yuma radar (KYUX), 157 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 15, 7:19 PM PDT | FLASH FLOOD | 5 Ne Desert Center, CA | ALL WASHES ON SR177 FLOODED. BIG WASH ESTIMATED TO HAVE RECEIVED THE MOST RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 187 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 11.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
947
WGUS55 KPSR 152312
FFWPSR
CAC065-071-160315-
/O.NEW.KPSR.FF.W.0331.221015T2312Z-221016T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
412 PM PDT Sat Oct 15 2022
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Riverside County in southern California...
San Bernardino County in southern California...
* Until 815 PM PDT.
* At 412 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1.5 inches of
rain have fallen. Additional rainfall amounts up to 0.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Desert Center and Eagle Mtn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3406 11536 3397 11513 3377 11495 3366 11495
3355 11499 3350 11539 3374 11561 3403 11557
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MS3 follow-up statements
140
WGUS75 KPSR 160015
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
515 PM PDT Sat Oct 15 2022
CAC065-071-160315-
/O.CON.KPSR.FF.W.0331.000000T0000Z-221016T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Riverside CA-San Bernardino CA-
515 PM PDT Sat Oct 15 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM PDT THIS
EVENING FOR RIVERSIDE AND SAN BERNARDINO COUNTIES...
At 515 PM PDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 0.5 and 1.5 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Desert Center and Eagle Mtn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3406 11536 3397 11513 3377 11495 3366 11495
3355 11499 3350 11539 3374 11561 3403 11557
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MS203
WGUS55 KPSR 160228
FFWPSR
CAC065-071-160415-
/O.EXT.KPSR.FF.W.0331.000000T0000Z-221016T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
728 PM PDT Sat Oct 15 2022
The National Weather Service in Phoenix has extended the
* Flash Flood Warning for...
Riverside County in southern California...
San Bernardino County in southern California...
* Until 915 PM PDT.
* At 728 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1.5 inches of
rain have fallen. Additional rainfall amounts up to 0.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Desert Center and Eagle Mtn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3406 11536 3397 11513 3377 11495 3366 11495
3355 11499 3350 11539 3374 11561 3403 11557
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MS579
WGUS75 KPSR 160407
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
907 PM PDT Sat Oct 15 2022
CAC065-071-160417-
/O.EXP.KPSR.FF.W.0331.000000T0000Z-221016T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Riverside CA-San Bernardino CA-
907 PM PDT Sat Oct 15 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 915 PM PDT THIS EVENING FOR
RIVERSIDE AND SAN BERNARDINO COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 500 AM PDT Sunday for portions
of southwest Arizona and California.
LAT...LON 3406 11536 3397 11513 3377 11495 3366 11495
3355 11499 3350 11539 3374 11561 3403 11557
$$
MSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 15, 1:41 PM PDT, 2 hours 31 minutes earlier.
Area forecast discussion, Oct 15, 1:41 PM PDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
141 PM MST Sat Oct 15 2022
.SYNOPSIS...
Active weather is expected today as low pressure moves eastward
across the forecast area. A Flood Watch remains in effect for the
majority of the forecast area as multiple rounds of showers and
thunderstorms may lead to localized flooding issues today and into
Sunday. There is also the possibility for strong thunderstorms
with gusty winds and hail. After Sunday, drier and warmer
conditions return to the forecast area through the middle of next
week.
&&
.DISCUSSION...
Isolated showers and thunderstorms developed even before sunrise
this morning, mainly along a boundary lifting north and eastward
through central Arizona. The storms were generally organized and
multi-cellular in nature, supported by southwesterly winds atop a
moist southeasterly low-level flow with dewpoints in the 50s and
60s. The 12Z Tucson sounding sampled PWATs of 1.06" (just above
the 90th percentile moving average for this time of year). Further
west, the well-defined closed low is evident on water vapor
imagery just to southwest of San Diego, and will move slowly but
steadily eastward today. The setup remains quite favorable as much
of the forecast area is situated within a diffluent and divergent
flow regime downstream of the upper-low, coupled with the jet-
forced ascent in the left exit region of a subtropical jet streak
over Northern Mexico.
Main concern today is the potential for strong/severe storms
along with the threat of flash flooding. Modest looking cells
already produced hail between a quarter and a half of an inch in
diameter this morning. Meanwhile, gage data from the FCDMC
indicates rainfall rates as high as a half of an inch of rain in
only ten minutes.
Latest mesoanalysis indicates instability already in place across
much of southern Arizona and southeastern California, with values
of MLCAPE between 500 and 1500 J/kg. Further increases in SBCAPE
are anticipated this afternoon with the addition of surface
heating and the eastward encroaching cold air aloft. Latest HREF
suggests SBCAPE could potentially reach as high as 2000 J/kg this
afternoon as far east as Phoenix. South-southeasterly oriented
effective bulk shear will also strengthen to 25-35 kts as the
subtropical jet streak lifts northward into southeastern Arizona.
Hail as large as nickel-sized was reported this morning near
Tucson. Given the combination of increasing CAPE above -10 deg C
and strong deep-layer shear, it is not inconceivable to see
localized hail up to 1.0-1.5 inches in diameter. HREF maximum
updraft helicities also suggest the potential for a weak tornado.
However, strong winds are more likely with roughly a 70 percent
chance of maximum gusts exceeding 35 mph across southeastern
California. Strong/severe gusts cannot be ruled out elsewhere,
particularly in areas that receive more insolation.
Short-term CAMS remain in good agreement that precipitation will
fill in across the forecast area this afternoon and overnight.
Meanwhile, soil moisture anomalies remain in the 95th-98th
percentiles across a large portion of southwestern Arizona and
southeastern California and the threat of flash flooding has been
increased to the moderate category in these areas. Given the
cyclonic flow associated with the low, there is the potential for
multiple rounds of heavy rain, particularly across southwestern
Arizona where pivoting of the clusters will be enhanced as the
mid-level low migrates eastward towards Mexicali.
Further east across Maricopa, Gila and Pinal Counties, flash
flooding will also remain a threat, particularly later today and
tonight as the strongest forcing for ascent shifts eastward ahead
of the low. Latest ECMWF storm total QPF has again trended a bit
higher and this is reflected in the latest WPC forecast,
indicating most likely totals as high as 1.5-2.0 inches across
portions of the southwest deserts and from Phoenix eastward.
Latest GEFS ensemble mean places the center of the aforementioned
low across south-central Arizona by early Sunday. In the wake of
the low, a subsident regime will overspread much of the lower
deserts. NBM PoPs have decreased, now suggesting only a 20 percent
chance for the Phoenix area. However, leftover low-level moisture
and instability associated with the cold air aloft could promote
additional shower and thunderstorm activity during the late
morning and afternoon. The strongest storms will be capable of
producing brief heavy rain and pea-sized hail. Cooler conditions
are also anticipated with high temperatures struggling to even
reach the 80 degree mark in Phoenix. The last time the high
temperature failed to reach the 80 degree mark was more than 6
months ago on April 13.
&&
.AVIATION...Updated 1715Z.
South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
IMPACTS:
-Periods of showers and storms through tonight and early Sunday
-Lightning, small hail, and gusts locally exceeding 35KT.
-Temporarily reduced VIS/CIG due to heavy rain.
-Erratic wind directions through at least 8Z.
Low pressure is moving over the area. We will see continued
opportunities for showers and thunderstorms. These thunderstorms
have already developed around the metro, and will continue to form
through the rest of the day and through tonight. Prevailing winds
will be E to SE, but that will be interrupted frequently due to
thunderstorm activity producing localized outflows. This has
recently occurred at PHX due to storms to the west, pushing an
outflow of westerly winds to the terminal. Ceilings and
visibilities could drop into MVFR range or worse in short time
intervals in thunderstorms. Expect further TAF amendments as this
activity transpires through the next 18HR.
Tomorrow, this activity will become more isolated. However,
showers will continue to be possible. IWA/SDL/DVT may see a short
period of MVFR ceilings Sunday morning.
Southeast California/Southwest Arizona including KIPL and KBLH:
IMPACTS:
-Periods of showers and storms later today into this evening
-Lightning, small hail, and gusts locally exceeding 35KT.
-Temporarily reduced VIS/CIG due to heavy rain.
-Erratic wind directions through at least 6Z.
Low pressure is moving over the area. Scattered thunderstorms are
expected to form over the next few hours. Prevailing winds will
be S to SE through early evening, but that will be interrupted
frequently due to thunderstorm activity producing localized
outflows. Visibilities could drop into MVFR range or worse for
short time intervals in thunderstorms. Expect further TAF
amendments as this activity transpires through the next 12HR.
Improving aviation conditions are expected after 8Z through
tomorrow.
&&
.FIRE WEATHER...
Scattered showers and thunderstorms will be the main weather
headlines through the weekend. Increased moisture into the area
has brought up RH's and will keep the minimum RH's elevated
(above 35%) through Sunday. Heavy rains will be capable of
producing flash flooding, as well as some strong wind gusts and
hail. Thunderstorm outflows will produce gusty winds, but general
wind flow expected to remain in the 10-20 mph range. Drying and
warming conditions expected to commence on Monday and last through
the middle of the week.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flood Watch through late tonight for AZZ530-531-533.
Flood Watch through Sunday morning for AZZ547-552-555>558-
560>563.
Flood Watch through Sunday morning for AZZ534-537-538-540>546-
548>551.
CA...Flood Watch through late tonight for CAZ560>570.
&&
DISCUSSION...Hirsch
AVIATION...Heil
FIRE WEATHER...YoungIn the hours before
Special weather statement, Oct 15, 2:13 PM PDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
213 PM MST Sat Oct 15 2022
AZZ534-537-538-540-541-152200-
Aguila Valley AZ-Buckeye/Avondale AZ-Cave Creek/New River AZ-
Tonopah Desert AZ-Northwest Valley AZ-
213 PM MST Sat Oct 15 2022
...Strong thunderstorms will impact portions of Maricopa County
through 300 PM MST...
At 213 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Pleasant to near Surprise to near
Buckeye. Movement was northwest at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Surprise, Buckeye, Wickenburg, Wittmann, Circle City, White Tank
Mountain Park and Morristown.
This includes the following highways...
US Highway 60 between mile markers 99 and 134.
AZ Route 74 between mile markers 1 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3389 11233 3369 11248 3345 11257 3399 11296
3400 11295 3400 11273
TIME...MOT...LOC 2113Z 156DEG 42KT 3387 11230 3372 11250 3349 11258
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HeilSpecial weather statement, Oct 15, 2:27 PM PDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
227 PM MST Sat Oct 15 2022
AZZ530-531-CAZ564-569-570-152215-
Kofa AZ-Parker Valley AZ-Chuckwalla Mountains CA-
Palo Verde Valley CA-Chuckwalla Valley CA-
227 PM MST Sat Oct 15 2022
...A strong thunderstorm will impact portions of west central La Paz,
northeastern Imperial and Riverside Counties through 315 PM MST/315
PM PDT/...
At 226 PM MST/226 PM PDT/, Doppler radar was tracking a strong
thunderstorm over Palo Verde, or 33 miles north of Martinez Lake,
moving northwest at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Blythe, Nicholls Warm Springs, Blythe Airport, Cibola, Palo Verde and
Ripley.
This includes the following highways...
CA Interstate 10 between mile markers 130 and 150.
CA Route 78 between mile markers 69 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3341 11440 3319 11463 3349 11517 3375 11481
TIME...MOT...LOC 2126Z 116DEG 21KT 3342 11469
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GLSpecial weather statement, Oct 15, 2:50 PM PDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
250 PM PDT Sat Oct 15 2022
CAZ560-561-563-564-568-152230-
Chuckwalla Mountains CA-Salton Sea CA-Chiriaco Summit CA-
Joshua Tree NP West CA-Joshua Tree NP East CA-
250 PM PDT Sat Oct 15 2022
...Strong thunderstorms will impact portions of San Bernardino and
Riverside Counties through 330 PM PDT...
At 250 PM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles south of Twentynine Palms Airport to 7
miles northeast of North Shore. Movement was west at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
North Shore, Cottonwood Visitor and Lost Horse-Keys Village.
This includes CA Interstate 10 between mile markers 74 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3405 11646 3403 11581 3354 11572 3348 11606
3350 11608 3352 11605 3352 11595 3373 11594
3378 11606 3392 11620 3392 11629 3395 11641
3403 11647
TIME...MOT...LOC 2150Z 086DEG 28KT 3397 11593 3360 11586
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GLSpecial weather statement, Oct 15, 2:58 PM PDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
258 PM MST Sat Oct 15 2022
AZZ531-533-534-538-152245-
Aguila Valley AZ-Kofa AZ-Tonopah Desert AZ-Central La Paz AZ-
258 PM MST Sat Oct 15 2022
...Strong thunderstorms will impact portions of northeastern La Paz,
northeastern Yuma and Maricopa Counties through 345 PM MST...
At 258 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles south of Salome to near Tonopah.
Movement was northwest at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tonopah, Salome, Aguila, Vicksburg Junction, Wenden, Vicksburg, Palo
Verde Nuclear Generation Station, Wintersburg, Gladden, Harcuvar and
Hassayampa.
This includes the following highways...
AZ Interstate 10 between mile markers 45 and 105.
US Highway 60 between mile markers 42 and 95.
AZ Route 72 between mile markers 31 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3404 11406 3397 11299 3335 11270 3338 11362
TIME...MOT...LOC 2158Z 140DEG 33KT 3355 11354 3347 11297
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GLSpecial weather statement, Oct 15, 3:12 PM PDT, 1 hour before
Special Weather Statement
National Weather Service Phoenix AZ
312 PM PDT Sat Oct 15 2022
CAZ564-568-570-152300-
Chuckwalla Mountains CA-Chuckwalla Valley CA-Chiriaco Summit CA-
312 PM PDT Sat Oct 15 2022
...Strong thunderstorms will impact portions of San Bernardino,
northeastern Imperial and Riverside Counties through 400 PM PDT...
At 312 PM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Midland to 19 miles west of Palo Verde.
Movement was west at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Desert Center and Midland.
This includes the following highways...
CA Interstate 10 between mile markers 97 and 134.
CA Route 177 between mile markers 1 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3388 11476 3341 11501 3344 11567 3404 11535
TIME...MOT...LOC 2212Z 100DEG 26KT 3383 11487 3349 11505
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GLSpecial weather statement, Oct 15, 4:05 PM PDT, 7 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
405 PM MST Sat Oct 15 2022
AZZ530-CAZ564-565-569-152345-
Parker Valley AZ-Chuckwalla Mountains CA-
Imperial County Southeast CA-Palo Verde Valley CA-
405 PM MST Sat Oct 15 2022
...A strong thunderstorm will impact portions of southwestern La Paz,
northwestern Yuma and east central Imperial Counties through 445 PM
MST/445 PM PDT/...
At 404 PM MST/404 PM PDT/, Doppler radar was tracking a strong
thunderstorm 7 miles southwest of Martinez Lake, moving northwest at
20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern La
Paz, northwestern Yuma and east central Imperial Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3300 11495 3322 11468 3289 11445 3288 11446
3280 11459
TIME...MOT...LOC 2304Z 139DEG 17KT 3290 11456
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HeilThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 11:16 AM PDT | Severe Thunderstorm Warning | PSR | Imperial | 44 min |
| Oct 15, 11:22 AM PDT | Special Weather Statement | PSR | Imperial | 38 min |
| Oct 15, 11:34 AM PDT | Severe Thunderstorm Warning | PSR | Imperial | 41 min |
| Oct 15, 11:58 AM PDT | Severe Thunderstorm Warning | PSR | Imperial | 47 min |
| Oct 15, 12:11 PM PDT | Severe Thunderstorm Warning | PSR | Imperial | 49 min |
| Oct 15, 12:44 PM PDT | Special Weather Statement | PSR | Imperial | 46 min |
| Oct 15, 12:45 PM PDT | Special Weather Statement | PSR | Riverside | 45 min |
| Oct 15, 1:06 PM PDT | Flash Flood Warning | PSR | Imperial | 4 hr |
| Oct 15, 1:07 PM PDT | Severe Thunderstorm Warning | PSR | Imperial, Riverside | 38 min |
| Oct 15, 1:19 PM PDT | Severe Thunderstorm Warning | PSR | Imperial | 41 min |
| Oct 15, 1:30 PM PDT | Flash Flood Warning | PSR | Imperial, Riverside | 6 hr |
| Oct 15, 1:59 PM PDT | Special Weather Statement | PSR | Imperial | 46 min |
| Oct 15, 2:28 PM PDT | Flash Flood Warning | PSR | Imperial | 4 hr |
| Oct 15, 2:32 PM PDT | Severe Thunderstorm Warning | PSR | Imperial, Riverside | 29 min |
| Oct 15, 2:38 PM PDT | Flash Flood Warning | PSR | Imperial, Riverside | 3 hr |
| Oct 15, 2:47 PM PDT | Severe Thunderstorm Warning | PSR | Imperial | 43 min |
| Oct 15, 2:50 PM PDT | Special Weather Statement | PSR | Riverside | 40 min |
| Oct 15, 3:06 PM PDT | Flash Flood Warning | PSR | Imperial, Riverside | 4 hr |
| Oct 15, 3:29 PM PDT | Flash Flood Warning | PSR | Imperial | 4 hr |
| Oct 15, 3:32 PM PDT | Flash Flood Warning | PSR | Riverside | 4 hr |
| Oct 15, 4:11 PM PDT | Severe Thunderstorm Warning | PSR | Imperial | 49 min |
| Oct 15, 4:35 PM PDT | Flash Flood Warning | PSR | Imperial | 4 hr |
Nearby
Flash Flood Warnings in California, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.